# SDR SWIA202156460

- Difficulty date: January 14, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 37,682 hours, 37,066 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap System
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DETECTED DURING DETAILED INSP OF L/H OTBD FLAP HINGE BOXES, ON L/H OTBD FLAP (CENTER) HINGE BOX BUTE DOOR "SPRING" ACUTATOR , ON THE SPRING COILS (FLAGGED).  (C-CHECK) RO 2/25/2021.  REMOVED AND REPLACED L/H OTBD FLAP HINGE BOX SPRING WITH A NEW HINGE BOX SPRING REF CRJ200 AMM 27-54-25-000-801 AND  CRJ200 AMM 27-54-25-400-801.
